# SDR SWAA2023060153336

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,678 hours, 40,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 11CB EXIT DOOR WHITE LIGHT INOP.<[01] OK TO CONTINUE PER MEL 33-2-03. SP1B AUTH# 136937;[02] REPLACED FUSE AND RELAMPED LEFT OVERWING EXIT WINDOW LIGHT; SATISFACTORY OP CK REF AMM 33-21-00
